I have taken simvastatin for about 2 or 3 years now?
by JULIET WILSON
During my first year of taking simvastatin i noticed that my urine is always in the colour of yellow. I have asked myself whether the caused was because i have eaten something to cause a yellow colour of urine or is it the cause because I've been taking simvastatin?
As the year went by taking simvastatin I experienced more muscle pain on my shoulder, neck, heavy legs, turning over in bed in pain. I used to love walking for hours especially on weekends but now even just one hour walking made me feel fatigue....... why?
Yes, I am now 62 years old. I have been known to my classmates, friends and family that I have an excellent memory. Some of my friends called me a 'photographic memory.' since i have been taking this simvastatin, I noticed I have been leaving things everywhere for no apparent reason. When I come back from work seeing things laying around, I asked myself 'did I do this? I never, never such kind of attitude or behaviour that I would lay things around which supposed to be there and should be kept in a proper place where it should be.
THE ONLY CULPRIT FOR THIS IS THE SIMVASTATIN..........
STARTING TODAY, 28 JULY 2010 (WEDNESDAY), I WILL NEVER, NEVER, TAKE THIS DRUG AGAIN...........
IF YOU CAN HELP ME TO FIND A NATURAL MEDICINE THAT CAN LOWER CHOLESTEROL, CAN KEEP YOUR HEART HEALTHY AND ALSO CAN KEEP YOU AWAY FROM DIABETES.... THEN, I WOULD BE HAPPY TO BUY & USE MY OWN MONEY A TO PURCHASE THESE NATURAL MEDICINES TO CONQUER SUCH ILLNESSES.........
Click here to post comments
Join in and write your own page! It's easy to do. How? Simply click here to return to Your Statins Story.